# SDR ASAA9880182

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Component: Gulton
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FOWARD 6 SETS OF EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED BROKEN LAMP MODULE AND OPERATED NORMALLY.  (X)
